# SDR Z3OA20251212002

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N469DN
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600469
- Aircraft time: 5,901 hours, 5,758 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Dislodged
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B, G, I

## Discrepancy

CREW REPORTED A DEPRESSURIZATION EVENT WITH MASK DEPLOYMENT. FLIGHT CREW DECLARER AND EMERGENCY WITH ATC AND FOLLOWED THE ABNORMAL PROCEDURES CHECKLIST AND LANDED AT KPHL WITHOUT INCIDENT. MAINTENANCE ARRIVED AND INSPECTED AIRCRAFT FINDING ONE OF THE PRESSURIZATION DUCT JOINTS HAD MIGRATED OUT OF POSITION CAUSING THE CABIN DEPRESSURIZATION. THE DUCTS, JOINT, AND SURROUNDING AREA WERE INSPECTED FOR DAMAGE WITH NONE NOTED. THE FLEX JOINT WAS REINSTALLED AND SYSTEM OPS CHECKED WITH SATISFACTORY RESULTS.
